# SDR ASMF20190712003

- Difficulty date: June 24, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 61,188 hours, 21,876 cycles
- Engine: Ge CFM56*
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING BOTH ENGINES START, THE LT ENGINE IN IDLE REACHED 5.0 UNITS VIBRATION; SO MAINTENANCE PERSONNEL PERFORMED BOROSCOPIC INSPECTION NO FOUND DAMAGES; IT WAS PERFORMED THE FIM 36-10 TASK 801 DETECTING A WIRING HARNESS DAMAGED; SO THE MW0311 WIRING HARNESS LT ENGINE WAS REPLACED IAW AMM 71-51-03, ALL CORRECT.
